Open Access
Translator Disclaimer
2014 Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry
Simon Donaldson, Song Sun
Author Affiliations +
Acta Math. 213(1): 63-106 (2014). DOI: 10.1007/s11511-014-0116-3

Abstract

We prove a general result about the geometry of holomorphic line bundles over Kähler manifolds.

Citation

Download Citation

Simon Donaldson. Song Sun. "Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry." Acta Math. 213 (1) 63 - 106, 2014. https://doi.org/10.1007/s11511-014-0116-3

Information

Received: 20 June 2012; Revised: 18 October 2013; Published: 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1318.53037
MathSciNet: MR3261011
Digital Object Identifier: 10.1007/s11511-014-0116-3

Rights: 2014 © Institut Mittag-Leffler

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.213 • No. 1 • 2014
Back to Top